| Model Number |
H7493941848250 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that stent dislodgment occurred.The 2.50 x 48 mm synergy xd drug eluting stent was selected for use.When the balloon protector was removed, the stent came off the balloon.The procedure was completed with an alternate device.There were no patient complications.
Additional Manufacturer Narrative
B3 date of event was estimated based on aware date as the event date was unknown.